MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately three years post initial left tka, this (b)(6) male patient complained of pain.Loose femur.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos received.The device is not available for evaluation due to chain of custody for hospital and patient.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Upon further investigation, information was reviewed, and it was noted that this case is a duplicate of mfr# 1038671-2022-00015; therefore, this case will be voided.Any subsequent information will be captured under mfr# 1038671-2022-00015.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13921308
Report Number1038671-2022-00279
Device Sequence Number20393962
Product Code JWH
UDI-Device Identifier10885862314468
UDI-Public10885862314468
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM LEFT SZ 4.5
Device Catalogue Number02-020-11-0245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/11/2022
08/22/2022
Initial Report FDA Received Date03/26/2022
Supplement Report FDA Received Date04/11/2022
08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- ADVANCED PATELLA 35MM 3 PEG IMPLANT; - TRULIANT TIB IMP PS INSERT SZ 4.5 12MM; TRULIANT TIB FIT TRAY CEM SZ 4.5F/3.5T
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale